# SDR DL76S020593

- Difficulty date: May 24, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 50,510 hours, 24,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Component: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 40 AB EMERGENCY LIGHT INOP. FOUND DURING L/O CK.   FOUND WIRE PULLED OUT OF CONNECTOR. REINSERTED PIN IN CONNECTOR OPS CK NML.    L2 EXTERIOR EMERGENCY LIGHT INOP. RELAMPED OPS CK GOOD.
